# SDR AALA20021587

- Difficulty date: October 21, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP CORROSION PITTING STATION 1312-1320 SEAT TRACK NR 3.  INSTALLED NEW SEAT TRACK PER SRM 53-05-00.  (M)
